CSpace  > 计算数学与科学工程计算研究所
A numerical study of the 3-periodic wave solutions to KdV-type equations
Zhang, Yingnan1; Hu, Xingbiao2,3; Sun, Jianqing4
2018-02-15
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume355Pages:566-581
AbstractIn this paper, by using the direct method of calculating periodic wave solutions proposed by Akira Nakamura, we present a numerical process to calculate the 3-periodic wave solutions to several KdV-type equations: the Korteweg-de Vries equation, the Sawada-Koterra equation, the Boussinesq equation, the Ito equation, the Hietarinta equation and the (2 + 1)-dimensional Kadomtsev-Petviashvili equation. Some detailed numerical examples are given to show the existence of the three-periodic wave solutions numerically. (c) 2017 Elsevier Inc. All rights reserved.
KeywordKdV-type equation 3-periodic wave solution Riemann's theta-function Gauss-Newton method
DOI10.1016/j.jcp.2017.11.027
Language英语
Funding ProjectNational Natural Science Foundation of China[11401546] ; National Natural Science Foundation of China[11601237] ; National Natural Science Foundation of China[11571358] ; National Natural Science Foundation of China[11331008] ; Natural Science Foundation of Jiangsu Province Colleges and Universities[16KJB110014] ; Jiangsu Planned Projects for Postdoctoral Research Funds[1601054A] ; Fundamental Research Funds for the Central Universities[201562012] ; Priority Academic Program Development of Jiangsu Higher Education Institutions (PAPD)
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000418537400029
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27007
Collection计算数学与科学工程计算研究所
Corresponding AuthorSun, Jianqing
Affiliation1.Nanjing Normal Univ, Sch Math Sci, Jiangsu Key Lab NSLSCS, Nanjing, Jiangsu, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing, Peoples R China
4.Ocean Univ China, Sch Math Sci, Qingdao, Shandong, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Yingnan,Hu, Xingbiao,Sun, Jianqing. A numerical study of the 3-periodic wave solutions to KdV-type equations[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2018,355:566-581.
APA Zhang, Yingnan,Hu, Xingbiao,&Sun, Jianqing.(2018).A numerical study of the 3-periodic wave solutions to KdV-type equations.JOURNAL OF COMPUTATIONAL PHYSICS,355,566-581.
MLA Zhang, Yingnan,et al."A numerical study of the 3-periodic wave solutions to KdV-type equations".JOURNAL OF COMPUTATIONAL PHYSICS 355(2018):566-581.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yingnan]'s Articles
[Hu, Xingbiao]'s Articles
[Sun, Jianqing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.